# SDR SWAA2022041888873

- Difficulty date: March 28, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 53,148 hours, 31,780 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP L/H SIDEWALL STRUCUTURE; GUSSET ANGLE CRACKED AT FRAME BS 500D STGR 19L / [01] REMOVED AND REPLACED FWD CARGO COMP L/H SIDEALL STRUCTURE GUSSET ANGLE AT FRAME BS 500D STGR 19L IAW B737-700 SRM 51-40-02;[02] C/W
